Tarka Overdose

As with any medication, it is possible to overdose on Tarka. Some symptoms of a Tarka overdose can include a decrease or increase in urine output, an irregular heartbeat, loss of consciousness, or even death. If you began treatment with Tarka and overdosed, and/or believe you may have overdosed, seek medical attention immediately. If the overdose was recent, the healthcare provider may pump the stomach. If the medicine has already been absorbed into the body, however, treatment will usually involve supportive care, such as fluids through an IV or closely monitoring the heart and lungs.

Tarka Overdose: An Overview

Tarka® (trandolapril/verapamil hydrochloride ER) is a medication used for controlling high blood pressure. Although it is uncommon, a person can overdose on Tarka just like any other medication. The effects of a Tarka overdose will vary depending on a number of factors, including how much Tarka was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
 
If you happen to overdose on Tarka, seek medical attention immediately.
 

Symptoms of a Tarka Overdose

The effects of a Tarka overdose may include:
 
  • Extremely low blood pressure
  • Increased or decreased heart rate
  • Irregular heart rhythms
  • High blood sugar (hyperglycemia)
  • High potassium in the blood (hyperkalemia)
  • Kidney failure
  • The heart stopping.
     
This may cause signs or symptoms that include:
 
  • Lightheadedness, dizziness, or fainting
  • A decrease or increase in urine output
  • Drowsiness, headache, or back pain
  • Weak, slow, or absent pulse
  • Irregular heartbeat
  • Increased thirst
  • Increased hunger
  • Seizures
  • Loss of consciousness
  • Loss of life.
     
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Tarka Medicine

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.